Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 27, 2008, 3:34 PM CDT for Hood County, Texas. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2008, 3:34 PM CDT (20:34 UTC)
- Expired
- May 27, 2008, 4:52 PM CDT
- In force
- 78 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hood County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 46 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1167 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 272035 FFWFWD TXC221-272230- /O.NEW.KFWD.FF.W.0039.080527T2034Z-080527T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 334 PM CDT TUE MAY 27 2008 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... HOOD COUNTY IN NORTH CENTRAL TEXAS * UNTIL 530 PM CDT * AT 334 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH HEAVY RAIN FROM NEAR CRESSON...TO NEAR LIPAN. MOVEMENT WAS EAST AT 19 MPH. RADAR INDICATES THAT UP TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 530 PM CDT. * THE STORM PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... TURN AROUND...DONT DROWN. LAT...LON 3256 9763 3236 9764 3233 9796 3253 9804 TIME...MOT...LOC 2034Z 276DEG 17KT 3252 9775 $$
1 follow-up statement
000 WGUS74 KFWD 272152 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 452 PM CDT TUE MAY 27 2008 TXC221-272200- /O.CAN.KFWD.FF.W.0039.000000T0000Z-080527T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOOD TX- 452 PM CDT TUE MAY 27 2008 ...THE FLASH FLOOD WARNING FOR HOOD COUNTY IS CANCELLED... THE HEAVY RAINFALL HAS ENDED ACROSS THE COUNTY...AND THE FLOOD THREAT HAS COME TO AN END. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. TO REPORT PREVIOUS FLOODING ISSUES...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH. LAT...LON 3256 9763 3236 9764 3233 9796 3253 9804 TIME...MOT...LOC 2148Z 276DEG 17KT 3248 9734 $$ 25
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 1:13 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 27, 1:13 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 113 PM CDT TUE MAY 27 2008 .UPDATE... THE THUNDERSTORM COMPLEX WILL CONTINUE TO AFFECT NORTH TEXAS FOR THE REST OF THE AFTERNOON. HAVE SENT ANOTHER UPDATE...TO INCLUDE THE SEVERE THUNDERSTORM WATCH #379 FOR NAVARRO... FREESTONE...HENDERSON...ANDERSON AND LEON COUNTIES WHICH IS IN EFFECT UNTIL 7 PM CDT. HAVE ALSO ADJUSTED THE TEMPERATURES/POPS AND QPFS FOR THE ONGOING TRENDS. #58 && .PREV DISCUSSION... /ISSUED 1134 AM CDT TUE MAY 27 2008/ AVIATION... A THUNDERSTORM COMPLEX CONTINUES TO WORK ITS WAY SOUTH SOUTHEAST AND WILL RESULT IN A WIND SHIFT AT THE METROPLEX TAF SITES BETWEEN 17Z AND 18Z. SOUTH TO SOUTHEAST WINDS AHEAD OF THE BOUNDARY WILL TEMPORARILY BECOME NORTHEAST AND NORTH AT SPEEDS OF AROUND 15 KNOTS WITH SOME GUSTS OVER 20 KNOTS POSSIBLE. WINDS WILL BECOME MORE EAST LATER THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL OCCUR FOR 2 TO 3 HOURS BEHIND THE BOUNDARY PASSAGE...SO HAVE KEPT A TEMPO 17-20Z 3SM TSRA BKN010CB. WINDS WILL COME BACK AROUND TO THE SOUTHEAST THIS EVENING. #58 PREV DISCUSSION... /ISSUED 1116 AM CDT TUE MAY 27 2008/ UPDATE... THE QUASI-LINEAR CONVECTIVE SYSTEM WILL CONTINUE TO MOVE SOUTH SOUTHEAST THROUGH THE EARLY AFTERNOON HOURS. HAVE UPDATED THE FORECAST TO INCREASE THE POPS AND LOWER THE FORECAST HIGHS ACROSS THE NORTHERN HALF OF NORTH TEXAS. HAVE ALSO ADJUSTED THE QPF AND WINDS. #58 PREV DISCUSSION... /ISSUED 600 AM CDT TUE MAY 27 2008/ UPDATE... THUNDERSTORM COMPLEX HAS TURNED A LITTLE MORE RIGHT AND SHOULD AFFECT THE RED RIVER COUNTIES BETWEEN 7 AND 8 AM. THE STORMS SHOULD DISSIPATE BEFORE REACHING THE INTERSTATE 20 CORRIDOR. WILL ISSUE A QUICK UPDATE TO RAISE MORNING POPS IN THE NORTH. 79... AVIATION... EXPECT MVFR CEILINGS TO BECOME THE PREVAILING CONDITION IN THE NEXT HOUR BASED ON CURRENT 11-3.9 SATELLITE IMAGE. MUCH LIKE THE PAST FEW DAYS THE LOW CEILINGS SHOULD SCATTER OUT BEFORE MIDDAY. HOWEVER...CIRRUS SHIELD ASSOCIATED WITH APPROACHING THUNDERSTORM COMPLEX MAY LINGER FOR A GOOD PORTION OF THE MORNING. MY CURRENT THINKING IS THAT THE STORMS WILL DISSIPATE BEFORE REACHING THE METROPLEX TAF SITES BUT IT WILL BE CLOSE. EXPECT VFR CONDITIONS THIS AFTERNOON AND EVENING WITH A SOUTH WIND AROUND 15 KNOTS. NEXT CHANCE OF STORMS WILL ARRIVE LATE THIS EVENING AND OVERNIGHT WITH THE APPROACH OF A COLD FRONT. WILL CARRY PROB GROUPS BETWEEN 05 AND 12Z FOR NOW. 79... DISCUSSION... 252 AM A THUNDERSTORM COMPLEX WILL CONTINUE MOVING EAST ACROSS OKLAHOMA THIS MORNING AND SHOULD REMAIN NORTH OF THE RED RIVER. HOWEVER...A FEW SHOWERS/STORMS FEEDING INTO THE MAIN COMPLEX MAY AFFECT SOME LOCATIONS JUST SOUTH OF THE RED RIVER THROUGH SUNRISE. THE UPPER LEVEL PATTERN WILL BECOME WEAKLY DIFFLUENT ACROSS THE REGION OVER THE NEXT 24 HOURS AS HIGH PRESSURE SLIDES INTO SOUTHWEST TEXAS. THE COMBINATION OF INCREASING LARGE SCALE LIFT AND INSTABILITY WILL BRING WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TO PORTION OF NORTH TEXAS TODAY...ESPECIALLY IN THE NORTH. THUNDERSTORM CHANCES WILL INCREASE THIS EVENING AS A COLD FRONT ENTERS THE REGION FROM THE NORTHWEST. THE BEST CHANCE OF STORMS TONIGHT WILL BE GENERALLY NORTH OF INTERSTATE 20. A FEW STORMS MAY BECOME SEVERE DUE TO STRONG MID LEVEL LAPSE RATES. HAIL AND DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL LINGER ON WEDNESDAY AS THE THE COLD FRONT STALL ACROSS THE MIDDLE OF NORTH TEXAS. THE COLD FRONT SHOULD WEAKEN AND LIFT OUT OF THE REGION BY THURSDAY. THE ABSENCE OF SURFACE BOUNDARIES AND RIDGING ALOFT SHOULD KEEP THE THE REST OF THIS WEEK THROUGH EARLY NEXT WEEK RAIN-FREE. TEMPERATURES WILL REMAIN WARM THROUGH EARLY NEXT WEEK. HOWEVER...INCREASING CLOUDS AND SLIGHT DRIER AIR BEHIND THE COLD FRONT SHOULD KEEP TEMPERATURES WEDNESDAY THROUGH THURSDAY A BIT COOLER. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 71 91 73 93 / 90 40 30 10 5 WACO, TX 90 71 93 70 93 / 40 30 30 10 10 PARIS, TX 74 64 89 70 89 / 100 50 40 20 5 DENTON, TX 80 68 88 68 93 / 90 50 30 10 5 MCKINNEY, TX 77 66 89 67 93 / 90 50 30 10 5 DALLAS, TX 81 70 91 72 94 / 90 40 30 10 5 TERRELL, TX 81 67 91 69 92 / 100 40 40 20 5 CORSICANA, TX 88 69 91 71 92 / 80 40 30 20 10 TEMPLE, TX 93 71 94 69 92 / 30 40 30 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/25
Hazardous weather outlook, May 27, 12:27 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1227 PM CDT TUE MAY 27 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1227 PM CDT TUE MAY 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A THUNDERSTORM COMPLEX WILL CONTINUE TO AFFECT NORTH TEXAS THROUGH THE EARLY EVENING HOURS. SOME OF THE STORMS SOUTH OF AN ARCHER CITY...DALLAS...ATHENS LINE MAY BECOME SEVERE...PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OVER 60 MPH. OTHERWISE...VERY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT GENERALLY NORTH OF INTERSTATE 20 OVERNIGHT. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL LINGER ACROSS NORTH TEXAS ON WEDNESDAY AS A COLD FRONT STALLS ACROSS THE REGION. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. THUNDERSTORM CHANCES WILL DECREASE WEDNESDAY NIGHT AS END ON THURSDAY WHEN THE COLD FRONT LIFTS NORTH OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED SOUTH OF AN ARCHER CITY...DALLAS...ATHENS LINE THROUGH SUNSET. SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT MAINLY NORTH OF I-20. 58
In the hours before
Special weather statement, May 27, 2:41 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT TUE MAY 27 2008
TXZ117-272015-
PARKER TX-
241 PM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
PARKER COUNTY
AT 241 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF WEATHERFORD...MOVING
NORTHEAST AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...BRIAR...
HUDSON OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK.
PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.
LAT...LON 3299 9754 3279 9754 3278 9754 3256 9755
3255 9796 3300 9788 3300 9770
TIME...MOT...LOC 1941Z 228DEG 17KT 3271 9780
SCHULTZSpecial weather statement, May 27, 2:59 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 259 PM CDT TUE MAY 27 2008 TXZ131-272030- HOOD TX- 259 PM CDT TUE MAY 27 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN HOOD COUNTY AT 259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF GRANBURY...MOVING NORTHEAST AT 18 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE OAK TRAIL SHORES. PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE EXPECTED FROM THIS STORM. LAT...LON 3256 9762 3249 9761 3246 9799 3256 9800 TIME...MOT...LOC 1959Z 237DEG 16KT 3252 9784 SCHULTZ
Special weather statement, May 27, 3:01 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 PM CDT TUE MAY 27 2008
TXZ145-159-161-272030-
HILL TX-MCLENNAN TX-LIMESTONE TX-
301 PM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN HILL COUNTY
NORTHWESTERN LIMESTONE COUNTY
NORTHEASTERN MCLENNAN COUNTY
AT 301 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF BELLMEAD...MOVING NORTHEAST
AT 17 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE HUBBARD.
PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.
LAT...LON 3167 9714 3192 9684 3186 9674 3184 9673
3182 9672 3182 9669 3180 9664 3157 9690
TIME...MOT...LOC 2001Z 224DEG 15KT 3172 9692
SCHULTZSpecial weather statement, May 27, 3:04 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT TUE MAY 27 2008
TXZ145-272030-
HILL TX-
304 PM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL HILL COUNTY
AT 304 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF WACO...MOVING NORTHEAST AT
20 MPH.
PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THIS STORM.
LAT...LON 3176 9730 3178 9732 3180 9731 3183 9728
3184 9728 3185 9734 3196 9724 3189 9705
3181 9715 3176 9727
TIME...MOT...LOC 2004Z 218DEG 17KT 3178 9730
SCHULTZLocal storm report, May 27, 3:11 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CDT TUE MAY 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FLASH FLOOD CORSICANA 32.08N 96.47W
05/27/2008 NAVARRO TX EMERGENCY MNGR
APPROXIMATELY 12 VEHICLES STRANDEDSpecial weather statement, May 27, 3:31 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT TUE MAY 27 2008
TXZ159-272100-
MCLENNAN TX-
331 PM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
MCLENNAN COUNTY
AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
OUTFLOW BOUNDARY CAPABLE OF WINDS TO 50 MPH ALONG A LINE
EXTENDING FROM 11 MILES EAST OF CLIFTON TO 10 MILES EAST OF
ROBINSON...MOVING SOUTHWEST AT 24 MPH. 50 MPH WINDS HAVE BEEN
REPORTED IN WACO WITH THIS BOUNDARY.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY
HILLS...CRAWFORD...HALLSBURG...HEWITT...LACY-LAKEVIEW...LORENA...
MART...MCGREGOR...MOODY...NORTHCREST...ROBINSON...WACO...WEST AND
WOODWAY.
OTHERWISE...SCATTERED THUNDERSTORMS ACROSS THE COUNTY WILL BE
CAPABLE OF SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL.
LAT...LON 3159 9760 3180 9719 3181 9716 3182 9714
3186 9704 3181 9699 3177 9697 3171 9692
3154 9681 3126 9735
TIME...MOT...LOC 2031Z 063DEG 21KT 3174 9741 3145 9698
SCHULTZThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:21 AM CDT | Special Weather Statement | FWD | Montague | 24 min |
| May 27, 8:01 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 27, 8:08 AM CDT | Special Weather Statement | FWD | Montague | 37 min |
| May 27, 8:45 AM CDT | Special Weather Statement | FWD | Cooke, Grayson, Montague | 30 min |
| May 27, 8:54 AM CDT | Severe Thunderstorm Warning | FWD | Cooke | 66 min |
| May 27, 9:09 AM CDT | Flash Flood Warning | FWD | Cooke | 2 hr |
| May 27, 9:14 AM CDT | Special Weather Statement | FWD | Grayson | 31 min |
| May 27, 9:18 AM CDT | Special Weather Statement | FWD | Montague | 27 min |
| May 27, 9:30 AM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| May 27, 9:41 AM CDT | Special Weather Statement | FWD | Denton | 64 min |
| May 27, 9:43 AM CDT | Special Weather Statement | FWD | Fannin, Grayson | 32 min |
| May 27, 10:38 AM CDT | Special Weather Statement | FWD | Denton | 37 min |
| May 27, 10:51 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| May 27, 11:02 AM CDT | Special Weather Statement | FWD | Hopkins, Hunt, Rains | 28 min |
| May 27, 11:08 AM CDT | Special Weather Statement | FWD | Collin, Denton, Rockwall, Wise | 37 min |
| May 27, 11:24 AM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| May 27, 11:26 AM CDT | Special Weather Statement | FWD | Kaufman, Van Zandt | 34 min |
| May 27, 11:28 AM CDT | Areal Flood Advisory | FWD | Hopkins, Hunt, Rains | 2 hr |
| May 27, 12:07 PM CDT | Flash Flood Warning | FWD | Denton | 113 min |
| May 27, 1:03 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 117 min |
| May 27, 1:10 PM CDT | Areal Flood Advisory | FWD | Henderson, Kaufman, Navarro | 2 hr |
| May 27, 1:28 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| May 27, 1:37 PM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 27, 1:56 PM CDT | Areal Flood Advisory | FWD | Denton | 2 hr |
| May 27, 2:04 PM CDT | Flash Flood Warning | FWD | Navarro | 116 min |
| May 27, 2:09 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone | 2 hr |
| May 27, 2:41 PM CDT | Special Weather Statement | FWD | Parker | 34 min |
| May 27, 2:59 PM CDT | Special Weather Statement | FWD | Hood | 31 min |
| May 27, 3:01 PM CDT | Special Weather Statement | FWD | Hill | 29 min |
| May 27, 3:04 PM CDT | Special Weather Statement | FWD | Hill | 26 min |
| May 27, 3:07 PM CDT | Areal Flood Advisory | FWD | Hood, Parker | 113 min |
| May 27, 3:24 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 2 hr |
| May 27, 3:31 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| May 27, 3:49 PM CDT | Special Weather Statement | FWD | Bosque | 26 min |
| May 27, 3:51 PM CDT | Flash Flood Warning | FWD | McLennan | 114 min |
| May 27, 3:54 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 25 min |
| May 27, 3:57 PM CDT | Areal Flood Advisory | FWD | Navarro | 2 hr |
| May 27, 4:17 PM CDT | Special Weather Statement | FWD | Coryell | 28 min |
| May 27, 4:29 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Milam | 31 min |
| May 27, 6:41 PM CDT | River Flood Warning | FWD | Denton | 14 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.